Results 1 to 10 of 10
Like Tree2Likes
  • 1 Post By Randy35
  • 1 Post By Crissyh613
Cold Turkey from Suboxone
  1. #1
    Crissyh613 is offline New Member
    Join Date
    Dec 2014
    Posts
    5

    Default Cold Turkey from Suboxone

    I was on Suboxone for about 4 months....up to 8mgs in the end if not a little more.I quit cold turkey and am 14 days off of it.I have been taking Tramadol to curb the withdrawls and Ativan for the anxiety.I'm just wondering how long this will last!? Yesterday I felt great and thought I was making progress and then the night hits and I'm crying like a maniac due to anxiety and depression....and then today...not a great day either.The body aches, the fatigue, and the "hurting" aspects of it have slowed down tremendously compared to the initial withdrawl.Now it's anxiety, depression, no sleep, no appetite....I can't go on like this forever

  2. #2
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    How many milligrams did you jump from?

  3. #3
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,087

    Default

    Hey Crissy - It sounds like you may have jumped from as high as 8mgs of sub!!! If so that would explain why you feel so poorly. IF that's the case, even though you're 14 days off those symptoms can linger for quite some time I'm afraid. A month or longer to be honest. Reason being is 2 reasons - sub is a very strong drug with a very long half life. Meaning it takes a LOOOONG time for all of it to get out of your system. Think of it as having sub still in your system even after 14 days!

    Another reason you're not doing so hot is because you're taking the Tramadol. That has recently been classified as a schedule 4 drug that IS addictive just as opiates are. It hits the same feel good receptors that narcotics do. It's keeping you feeling as good as you are. The Ativan can have the same effect - making you feel better.

    What you may have to do is completely STOP taking the Tramadol and the Ativan and wait out the sub withdrawals no matter how long it takes. Try some OTC meds and supplements that could help, not anything that's addictive. That's defeating the entire purpose.

    If you have jumped from 8mgs of sub you may end up having to get back on a smaller dose such as around 2-4mg and taper off properly, which means tapering much, much lower as in .25mg. That would give you a much better chance of having very few symptoms. We can help you with that if you choose to go that route.

    You're really in a tough spot right now. It's difficult to give up those 14 days you have taking no subs and get back on them, but it would help in MY opinion. If you decide to stick it out the symptoms will lessen, it will just take some time. Hope this helps. Let us know how you're doing and feeling. If we can help further let us know. I'll be happy to help all that I can.

    -Randy
    DDAVE45 likes this.

  4. #4
    budster is offline Banned
    Join Date
    Oct 2014
    Posts
    12

    Default

    8 mgs a day and you jumped? that is really high, really high. hope you make it but why didn't you go lower and why on such a high daily dose for so long? Create a realistic taper and taper off on a small amount, to answer your question at your dose the withdrawals will last for over a month. Remember your using Tramadol a form of opiate and Benzo. They are highly addictive.
    Last edited by Anonymous; 12-30-2014 at 09:15 PM.

  5. #5
    timetobfree is offline New Member
    Join Date
    Jan 2015
    Posts
    1

    Default

    I was taking 8 MG subs for almost 3 months not always consistant I would skip a few days here and there when I started feeling withdrawls. My last dose was on Xmas 8mg and I am on my 7th day with none...I can't sleep, eat, and the anxiety is thru the roof...hang in there it's not easy and just know you are not the only one trying to fight this hell. It sounds like the the worst physical withdrawls are over and now it's just mental and of course the no sleep...your almost there!

  6. #6
    Crissyh613 is offline New Member
    Join Date
    Dec 2014
    Posts
    5

    Default

    Back again....I think I made it to about 20 days and started taking again. Here we are almost 2 years later and I yet again jumped from that high of a does. 8 mg. And the kicker...I'm 33 weeks pregnant. I'm on day 11 and just like my first post...it's hell. I'm so mad at myself for starting to take that >>>> again when I worked so hard to get off of it. I felt like I was just around the corner to feeling better. Didn't have much enervy but most of the creepy crawls and restlessNess were gone. Sigh....I convinced myself my life was better on it and jumped back in to taking it. I've spent the last two years as a hermit with my now husband being lazy with no drive. It's sucked the life out of me. I just want to be me again. The person who loved life and was always doing stuff with her kids...today is day 11 and I tell ya, this is for the birds.
    Catrina likes this.

  7. #7
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,100

    Default

    Hi Crissy,

    So sorry you're back and where you're at. Are you checking with your doctor about this because you're pregnant? I'm not sure you should be just jumping from sub and I would usually just encourage people to just keep going.

    Please keep checking in. Be safe.

    Peace,

    Cat

  8. #8
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    Never withdraw from opiates when pregnant without direct supervision from your doctor.

  9. #9
    Crissyh613 is offline New Member
    Join Date
    Dec 2014
    Posts
    5

    Default

    I am 14 days off of Suboxone now. No I didn't tell my obgyn. I just dont want to have a baby born having dts. It makes me feel horrible! I feel horrible as it is that I took suboxone the whole pregnancy!

  10. #10
    Crissyh613 is offline New Member
    Join Date
    Dec 2014
    Posts
    5

    Default

    I waited until I knew that IF anything was to happen I'm far along enough to deliver and her be ok. If I started having labor pains trust me, I would tell my doc and go back on the meds. I did just go to the doc. I did loose 5lbs but the doctor said she was ok and her heartbeat was strong. I just dont want to be in chains anymore to this stuff. I feel like this is the only time I'm gonna be able to get off. If I don't know it now...I wont have the chance to do it again. I don't have the luxury to be down. Unfortunately I can mask it at work and with family right now...later on, I can't. And I can't go through major withdrawls with a new born.

Similar Threads

  1. Cold turkey at 10 mg suboxone..
    By sallytec in forum Need to Talk?
    Replies: 14
    Last Post: 02-17-2017, 01:35 AM
  2. FENTANYL COLD TURKEY. No other choice but cold turkey off opiates? I did it.....
    By heykyleinsf in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 09-15-2015, 08:03 PM
  3. Suboxone cold turkey
    By Chris Will in forum Need to Talk?
    Replies: 6
    Last Post: 07-12-2015, 04:53 PM
  4. Cold Turkey off Suboxone
    By kristyk1 in forum Featured Drugs
    Replies: 1
    Last Post: 08-18-2009, 07:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22